Alert archive / Iowa / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 169, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 15, 2017, 10:40 PM CDT for Appanoose County, Iowa. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2017, 10:40 PM CDT (03:40 UTC)
- Expired
- Jun 15, 2017, 11:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Appanoose County, IA
The radar
The Des Moines radar (KDMX), 132 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 10:57 PM CDT | HAIL 1 | 2 Sse Rathbun, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 6:39 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 673 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 2450 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
835
WUUS53 KDMX 160340
SVRDMX
IAC007-160415-
/O.NEW.KDMX.SV.W.0169.170616T0340Z-170616T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
1040 PM CDT THU JUN 15 2017
The National Weather Service in Des Moines has issued a
* Severe Thunderstorm Warning for...
Appanoose County in south central Iowa...
* Until 1115 PM CDT.
* At 1040 PM CDT, a severe thunderstorm was located near Rathbun
Lake, or near Centerville, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Centerville, Lake Sundown, Rathbun Lake, Moulton, Mystic,
Cincinnati, Exline, Unionville, Numa, Rathbun, Plano, Udell, Honey
Creek State Park, Sharon Bluffs State Park and Centerville
Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4070 9309 4088 9306 4087 9264 4059 9265
4059 9280
TIME...MOT...LOC 0340Z 278DEG 29KT 4078 9298
HAIL...1.00IN
WIND...60MPH
$$
Ansorge1 follow-up statement
028
WWUS53 KDMX 160402
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
1102 PM CDT THU JUN 15 2017
IAC007-160415-
/O.CON.KDMX.SV.W.0169.000000T0000Z-170616T0415Z/
Appanoose IA-
1102 PM CDT THU JUN 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR APPANOOSE COUNTY...
At 1101 PM CDT, a severe thunderstorm was located near Lake Sundown,
or near Centerville, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Centerville, Lake Sundown, Rathbun Lake, Moulton, Mystic, Cincinnati,
Exline, Unionville, Numa, Rathbun, Udell, Sharon Bluffs State Park
and Centerville Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4074 9300 4083 9293 4084 9264 4059 9265
4059 9280 4065 9296
TIME...MOT...LOC 0401Z 278DEG 29KT 4076 9275
HAIL...1.00IN
WIND...60MPH
$$
AnsorgeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 8:51 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 15, 8:51 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 851 PM CDT Thu Jun 15 2017 .SHORT TERM.../Tonight through Friday night/ Issued at 317 PM CDT Thu Jun 15 2017 A weak boundary has pushed into north central Iowa this afternoon and has been the focus for some cumulus development in vicinity of region of speed convergence. This mixing has dropped dewpoints into the mid 50s to lower 60s across the state and this has limited instability overall. A few storms though may develop in region of weak stability in the vicinity of Waterloo/Cedar Falls. These storms may have an attendant damaging wind and/or large hail threat. A bigger concern for severe weather develops over southwest and south central Iowa later this evening as the low level jet intensifies and surges north. This will continue to lift MUCAPES of 3000-4000 J/kg further north towards Interstate 80. Golfball sized hail and damaging wind gusts to 70 mph will be possible with these storms. PWAT values in excess of 1.5 inches will lead to areas with brief heavy rainfall. The storms will begin to push east of the forecast area after midnight. A few isolated storms may reach far northwest Iowa Friday morning though mainly dry weather should prevail through mid afternoon. The surface warm front should surge back north towards the Minnesota by Friday afternoon. That said, storms tonight likely with have a large outflow area that will impact the warm front advance during the morning but it should recover by the afternoon as the pressure gradient increases with as low pressure moves into western Nebraska. Storm initiation is anticipated in vicinity of the boundary. These storms may initially be discrete then evolve into an MCS and drive southeast along a strong instability gradient. As of now, the main focus for these storms will be over the western half of Iowa. Damaging winds will be the primary threat though given the amount of instability and deep layer shear over 40 kts, strong/organized updrafts will bring a large hail threat especially early. A few tornadoes may also occur. SPC has upgraded to an enhanced risk for this region. Possible this may require an additional upgrade to moderate if everything falls into place. .LONG TERM.../Saturday through Thursday/ Issued at 317 PM CDT Thu Jun 15 2017 The severe weather threat will continue on Saturday, though despite better mid level dynamics associated with the approach of a vigorous shortwave, more uncertainty does exists Saturday. Several potential scenarios that could play out Saturday. The first is Friday night storms contaminate the airmass and hold the warm front further south considering a weaker pressure gradient will be in place. Second, the airmass destabilizes as the triple point lifts into central Iowa and thunderstorms fire during the afternoon as the upper level dynamics arrive and storms quickly become severe. Third, the overnight MCS from South Dakota arrives and interacts with a quickly destabilizing air mass over the northern half of Iowa and storms become severe by late morning/early afternoon before growing upscale and pushing east of the warning area. Scenarios two or three are the most likely and suspect SPC will upgrade the current Day 3 slight risk by Saturday. Anyone with outdoor activities planned or camping this weekend should pay special attention to weather forecasts and warnings through Saturday. The boundary moves through Saturday night and will bring much cooler and less volatile weather through much of next week as a transition to northwest flow occurs. The flow will transition back to more zonal towards Thursday and will bring a return of warmer and potentially more active weather. && .AVIATION.../For the 00Z TAFS through 00Z Friday evening/ Issued at 851 PM CDT Thu Jun 15 2017 Primary concern will be convective trends through Saturday. Initialround of storms affected KALO but has since departed with immediate attention turning south to KDSM and KOTM. Confidence fairly high that KOTM will be affected by thunder and visibility restrictions this evening. Confidence a bit less for KDSM, but have added VCTS for a start. Another round of convection approach from the NW tomorrow and have added VCSH wording for a start at KFOD/KMCW/KALO until confidence increases. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...Donavon LONG TERM...Donavon AVIATION...Small
Hazardous weather outlook, Jun 15, 2:39 PM CDT, 8 hours 1 minute before
Hazardous Weather Outlook National Weather Service Des Moines IA 239 PM CDT Thu Jun 15 2017 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-161945- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 239 PM CDT Thu Jun 15 2017 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight Thunderstorm chances will return later this afternoon and tonight. Some strong to severe thunderstorms are possible over central Iowa with hail and strong, gusty winds the primary threats. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Additional thunderstorms are forecast at intervals from Friday through Saturday night. There will be an increased threat of severe weather at times, in the form of large hail and particularly damaging winds. The highest severe weather risk will be across about the southern half of Iowa on Friday night, and areawide on Saturday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotters may be needed at times between this evening and Saturday evening. Ansorge
In the hours before
Local storm report, Jun 15, 9:48 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
948 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL 5 E MELCHER-DALLAS 41.22N 93.14W
06/15/2017 E2.75 INCH MARION IA LAW ENFORCEMENT
BASEBALL SIZED HAIL AND VERY STRONG WIND.
0921 PM HAIL MELCHER-DALLAS 41.23N 93.24W
06/15/2017 E1.75 INCH MARION IA LAW ENFORCEMENT
0916 PM HAIL LACONA 41.19N 93.38W
06/15/2017 E1.00 INCH WARREN IA AMATEUR RADIO
0909 PM HAIL 5 S STUART 41.43N 94.32W
06/15/2017 E1.00 INCH ADAIR IA EMERGENCY MNGR
0836 PM HAIL 1 N OSCEOLA 41.05N 93.77W
06/15/2017 E1.00 INCH CLARKE IA TRAINED SPOTTER
LOTS OF RAIN AND DIME TO QUARTER HAIL.
0833 PM HAIL 6 NE MURRAY 41.11N 93.88W
06/15/2017 E1.50 INCH CLARKE IA TRAINED SPOTTER
ESTIMATED 60 MPH WINDS AS WELL.
0803 PM HAIL 3 E CRESTON 41.06N 94.30W
06/15/2017 E2.00 INCH UNION IA PUBLIC
VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
0801 PM HAIL 3 SE JANESVILLE 42.62N 92.43W
06/15/2017 E1.25 INCH BLACK HAWK IA AMATEUR RADIO
NIEKELS TO HALF DOLLAR.
0758 PM HAIL 2 E JANESVILLE 42.65N 92.42W
06/15/2017 E1.25 INCH BREMER IA TRAINED SPOTTER
PEA TO HALF DOLLAR HAIL.
0750 PM HAIL 1 E JANESVILLE 42.65N 92.45W
06/15/2017 E1.50 INCH BREMER IA TRAINED SPOTTER
0742 PM HAIL ELK RUN HEIGHTS 42.47N 92.25W
06/15/2017 E1.00 INCH BLACK HAWK IA TRAINED SPOTTER
LOTS OF QUARTER HAIL.
0740 PM HAIL 5 S SHELL ROCK 42.64N 92.58W
06/15/2017 E1.25 INCH BUTLER IA PUBLIC
VIA SOCIAL MEDIA.
0740 PM HAIL 2 E WATERLOO 42.49N 92.32W
06/15/2017 E1.50 INCH BLACK HAWK IA TRAINED SPOTTER
0739 PM HAIL 2 NW EVANSDALE 42.48N 92.30W
06/15/2017 E1.50 INCH BLACK HAWK IA TRAINED SPOTTER
QUARTER TO PING PONG BALL SIZED HAIL.
0739 PM HAIL 2 E WATERLOO 42.49N 92.32W
06/15/2017 E1.00 INCH BLACK HAWK IA TRAINED SPOTTER
NICKEL TO QUARTER HAIL.
0733 PM HAIL 2 SE WATERLOO 42.47N 92.33W
06/15/2017 E1.75 INCH BLACK HAWK IA AMATEUR RADIO
0730 PM HAIL 2 SSE CEDAR FALLS 42.49N 92.44W
06/15/2017 E1.75 INCH BLACK HAWK IA TRAINED SPOTTER
NEAR THE INTERSECTION OF HWY 27 AND VIKING
ROAD.
0726 PM HAIL 3 N HUDSON 42.47N 92.45W
06/15/2017 E1.25 INCH BLACK HAWK IA TRAINED SPOTTER
NEAR RIDGEWAY AND HIGHWAY 58.
0724 PM HAIL 3 SSE CEDAR FALLS 42.48N 92.43W
06/15/2017 E1.25 INCH BLACK HAWK IA STORM CHASER
0722 PM HAIL 4 WSW CUMBERLAND 41.26N 94.95W
06/15/2017 E1.00 INCH CASS IA STORM CHASER
TIME ESTIMATED BY RADAR.
0711 PM HAIL ELK RUN HEIGHTS 42.47N 92.25W
06/15/2017 E1.00 INCH BLACK HAWK IA TRAINED SPOTTER
0658 PM HAIL WATERLOO 42.49N 92.35W
06/15/2017 E2.50 INCH BLACK HAWK IA BROADCAST MEDIA
FROM KWWL TV METEOROLOGIST. TIME ESTIMATED
FROM RADAR.
0658 PM HAIL 2 ESE CEDAR FALLS 42.51N 92.41W
06/15/2017 E1.50 INCH BLACK HAWK IA TRAINED SPOTTER
0654 PM HAIL 3 NW WATERLOO 42.51N 92.39W
06/15/2017 E1.50 INCH BLACK HAWK IA AMATEUR RADIO
0652 PM HAIL CEDAR FALLS 42.52N 92.45W
06/15/2017 E1.00 INCH BLACK HAWK IA TRAINED SPOTTER
0645 PM HAIL CEDAR FALLS 42.52N 92.45W
06/15/2017 E1.00 INCH BLACK HAWK IA TRAINED SPOTTER
0628 PM HAIL PLAINFIELD 42.84N 92.54W
06/15/2017 E1.75 INCH BREMER IA TRAINED SPOTTER
VIA NWS EMPLOYEE.
0620 PM HAIL CLARKSVILLE 42.78N 92.67W
06/15/2017 E0.75 INCH BUTLER IA FIRE DEPT/RESCUE
0618 PM HAIL PARKERSBURG 42.57N 92.78W
06/15/2017 E1.25 INCH BUTLER IA EMERGENCY MNGR
0618 PM HAIL 4 N CLARKSVILLE 42.84N 92.67W
06/15/2017 E1.25 INCH BUTLER IA EMERGENCY MNGR
0617 PM HAIL 2 SE HANSELL 42.74N 93.08W
06/15/2017 E2.00 INCH FRANKLIN IA PUBLIC
0608 PM HAIL HAMPTON 42.75N 93.20W
06/15/2017 E1.00 INCH FRANKLIN IA PUBLIC
VIA SOCIAL MEDIA.
0606 PM HAIL APLINGTON 42.58N 92.88W
06/15/2017 E1.00 INCH BUTLER IA TRAINED SPOTTER
0601 PM HAIL 2 ENE COULTER 42.75N 93.34W
06/15/2017 E1.00 INCH FRANKLIN IA PUBLIC
0555 PM HAIL 5 NW APLINGTON 42.62N 92.95W
06/15/2017 E1.00 INCH BUTLER IA PUBLIC
0545 PM HAIL GENEVA 42.67N 93.13W
06/15/2017 E1.00 INCH FRANKLIN IA TRAINED SPOTTER
50 MPH WIND AND QUARTER SIZED HAIL.
0535 PM TSTM WND GST 1 S HAMPTON 42.73N 93.20W
06/15/2017 E60 MPH FRANKLIN IA EMERGENCY MNGR
NICKEL SIZED HAIL COVERING THE GROUND AS
WELL.
0534 PM HAIL HAMPTON 42.74N 93.20W
06/15/2017 E1.25 INCH FRANKLIN IA TRAINED SPOTTER
0532 PM HAIL 7 WSW GENEVA 42.63N 93.24W
06/15/2017 E1.25 INCH FRANKLIN IA TRAINED SPOTTER
REPORTED NEAR 80TH AND NETTLE BRADFORD IA.
&&Local storm report, Jun 15, 9:53 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
953 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL WATERLOO 42.49N 92.35W
06/15/2017 E1.75 INCH BLACK HAWK IA PUBLIC
FROM SOCIAL MEDIA.
&&
BSSLocal storm report, Jun 15, 10:02 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1002 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM HAIL CUMMING 41.48N 93.76W
06/15/2017 E1.25 INCH WARREN IA TRAINED SPOTTER
SLIGHTLY LARGER THAN 1.00 INCH HAIL. WAS
PRECEDED BY 50 MPH WINDS.
&&
CCLocal storm report, Jun 15, 10:05 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1005 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL 1 SE NORWALK 41.48N 93.66W
06/15/2017 E0.88 INCH WARREN IA TRAINED SPOTTER
40 MPH WINDS AS WELL.
&&
CCLocal storm report, Jun 15, 10:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1012 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 4 S ADAIR 41.45N 94.64W
06/15/2017 E1.00 INCH ADAIR IA EMERGENCY MNGR
REPORTED NEAR 140TH AND DELTA AVE.
&&
BSSLocal storm report, Jun 15, 10:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1034 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL 4 NE WATERLOO REGIONAL 42.60N 92.34W
06/15/2017 E1.50 INCH BLACK HAWK IA TRAINED SPOTTER
REPORTED ALONG E BENNINGTON RD,.
&&
BSSThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:16 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler | 40 min |
| Jun 15, 7:24 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 21 min |
| Jun 15, 7:28 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 47 min |
| Jun 15, 7:52 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer | 38 min |
| Jun 15, 8:23 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Warren | 37 min |
| Jun 15, 8:39 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer | 21 min |
| Jun 15, 8:43 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Warren | 37 min |
| Jun 15, 8:55 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 50 min |
| Jun 15, 8:58 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Monroe | 47 min |
| Jun 15, 9:17 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison | 28 min |
| Jun 15, 9:19 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Monroe, Warren | 27 min |
| Jun 15, 9:36 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 39 min |
| Jun 15, 9:44 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion | 46 min |
| Jun 15, 9:45 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Union | 60 min |
| Jun 15, 10:38 PM CDT | Severe Thunderstorm Warning | DMX | Marion | 25 min |
| Jun 15, 10:50 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 25 min |
| Jun 15, 10:57 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose | 37 min |
| Jun 15, 11:07 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk | 23 min |
| Jun 15, 11:23 PM CDT | Severe Thunderstorm Warning | DMX | Jasper | 52 min |
| Jun 15, 11:54 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Poweshiek | 36 min |
| Jun 16, 3:30 PM CDT | Special Weather Statement | DMX | Emmet | 30 min |
| Jun 16, 3:39 PM CDT | Severe Thunderstorm Warning | DMX | Emmet | 21 min |
| Jun 16, 4:19 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth, Winnebago | 41 min |
| Jun 16, 5:09 PM CDT | Special Weather Statement | DMX | Worth | 51 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.